# SDR CALA2022121603394

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 68,930 hours, 25,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4103205
- Condition: Cracked
- Location: L/H Wing Lower
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER SKIN HAS CRACK AT O/B OF RIB 19 AND FWD OF FUEL. SUPPORT TASK NSA HANGER N/R 5867043 AND NSA EMX N/R 42071. REPAIRED L/W LOWER SKIN O/B OF RIB 19 AND FORWARD OF FUEL PANEL WAS TRANSCRIBED FROM NSA EMX N/R 00092, HANGER N/R 5867043, WORK 12/14/2022. 532PB IAW UNITED EC/RA 5725-01116 REV ORIGINAL REFERENCE ELB LOG ACCOMPLISHED BY V905004, AND INSPECTED BY V895955. REF LOGPAGES PAGES 3320584 AND 3320644 FOR DIP REQUIREMENTS SEE NSA EMX N/R 3320584 AND 3320644 FOR PART 1, INTERIM REPAIR, DIP REQUIREMENTS 00092 AND HANGER N/R 5867043 FOR WORK ACCOMPLISHED CIR C/W. DATA SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U301243, INSPECTION COMPLETE
